# SDR FDEA201311162796

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 89,786 hours, 37,091 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE ON RETRACTION.  BOTH PRIMARY AND SEC.  INDICATIONS UNSAFE WITH GEAR HANDLE UP, CYCLED GEAR IAW QRH. 3 SAFE INDICATIONS BOTH PRI AND SEC.  ACCESSED PSEU THROUGH CFDS. FOUND FAULT CODE 317067 "PSEU NO CFDS DATA".  TROUBLESHOT IAW MD10 FIM 31-71-07,  REF CFDIU IAW FIM 45-45-06, NO FAULTS FOUND.  CFDIU OPS CHECKS GOOD. PERFORMED PSEU R-T-S IAW AMM 31-71-01-2, PSEU OPS CHECKS GOOD. GAINED ACCESS AND INSPECTED LMLG UPLOCK PROX SWITCH IAW AMM 32-61-15-4, FOUND SENSOR CLEAN AND SECURE, FOUND TARGET CONTAMINATED WITH GREASE.  CLEANED TARGET AND LUBED DOOR LINK. INSPECTED UPLOCK PROX SWITCH CONNECTIONS AT TERMINAL STRIP AND FOUND CLEAN AND SECURE.  NO FAULTS FOUND, ALL INDICATIONS CHECK GOOD, ACFT OK FOR SERVICE.
